MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. SOL-MILLENNIUM; SOL-M BLUNT FILL NEEDLE 18G*1 1/2"

SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. SOL-MILLENNIUM; SOL-M BLUNT FILL NEEDLE 18G*1 1/2"
Model Number 110022
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported: new complaint regarding pink needles that cause rubber cores when used to prick medicine bottles.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 10/04/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.Scar 20241001 was initiated at the manufacturing site to track the investigation and application of corrective actions associated with the event.Corrective actions include optimization of sandblasting process and equipment, increase inspection sampling frequency, and update engineering drawings to clarify sandblasting requirements.Corrective actions were verified by inspection of 3 batchs produced after improvement implementation.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M BLUNT FILL NEEDLE 18G*1 1/2"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA.
311 s wacker dr, suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD
no.758 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
jarryd franklin
311 wacker dr, suite 4100
chicago, IL 60606
MDR Report Key22035423
Report Number3014312726-2024-00319
Device Sequence Number9095816
Product Code GAA
UDI-Device Identifier00818392015294
UDI-Public(01)00818392015294(10)02312003(1720122028
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110022
Device Lot Number02312003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown